Title: A characterization of conformal mappings in R^4 by a formal differentiability condition
Authors: Krausshar, Rolf Sören ×
Malonek, Helmuth #
Issue Date: 2001
Publisher: Societe Royale des Sciences de Liege
Series Title: Bulletin de la Société Royale des Sciences de Liège vol:70 issue:1 pages:35-49
Abstract: We show that conformal mappings in $R^4$ can be characterized by a formal differentiability condition. The notion of differentiability described in this paper generalizes the classical concept of differentiability in the sense of putting the differential of a function into relation with variable differential forms of first order.
This approach provides further an application of the use of those arbitrary orthonormal sets which are used in works of V. Kravchenko, M. Shapiro and N. Vasilevski on quaternionic analysis. However, it is crucial to consider variable orthonormal sets, so-called moving frames.
ISSN: 0037-9565
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.